Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 356, Number 1

All articles in this issue are freely accessible.

Cartan-decomposition subgroups of $\operatorname{SO}(2,n)$
Hee Oh and Dave Witte Morris.
Trans. Amer. Math. Soc. 356 (2004), 1-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2020022
Cuntz-Krieger algebras of infinite graphs and matrices
Iain Raeburn and Wojciech Szymanski.
Trans. Amer. Math. Soc. 356 (2004), 39-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2020023
Semi-linear homology $G$-spheres and their equivariant inertia groups
Zhi Lü.
Trans. Amer. Math. Soc. 356 (2004), 61-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2020024
Compact covering mappings between Borel sets and the size of constructible reals
Gabriel Debs and Jean Saint Raymond.
Trans. Amer. Math. Soc. 356 (2004), 73-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2020025
Backward stability for polynomial maps with locally connected Julia sets
Alexander Blokh and Lex Oversteegen.
Trans. Amer. Math. Soc. 356 (2004), 119-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2020026
Geometric aspects of Sturm-Liouville problems II. Space of boundary conditions for left-definiteness
Kevin Haertzen, Qingkai Kong, Hongyou Wu and Anton Zettl.
Trans. Amer. Math. Soc. 356 (2004), 135-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2020027
Closed product formulas for extensions of generalized Verma modules
Riccardo Biagioli.
Trans. Amer. Math. Soc. 356 (2004), 159-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2020028
An index for gauge-invariant operators and the Dixmier-Douady invariant
Victor Nistor and Evgenij Troitsky.
Trans. Amer. Math. Soc. 356 (2004), 185-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2020029
Vassiliev invariants for braids on surfaces
Juan González-Meneses and Luis Paris.
Trans. Amer. Math. Soc. 356 (2004), 219-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2020030
Ideals of the cohomology rings of Hilbert schemes and their applications
Wei-Ping Li, Zhenbo Qin and Weiqiang Wang.
Trans. Amer. Math. Soc. 356 (2004), 245-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2020031
Framings of knots satisfying differential relations
James J. Hebda and Chichen M. Tsau.
Trans. Amer. Math. Soc. 356 (2004), 267-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2020032
Embedded minimal disks: Proper versus nonproper—global versus local
Tobias H. Colding and William P. Minicozzi II.
Trans. Amer. Math. Soc. 356 (2004), 283-289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2020033
Analysing finite locally $s$-arc transitive graphs
Michael Giudici, Cai Heng Li and Cheryl E. Praeger.
Trans. Amer. Math. Soc. 356 (2004), 291-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2020034
Eigenvalue and gap estimates for the Laplacian acting on $p$-forms
Pierre Guerini and Alessandro Savo.
Trans. Amer. Math. Soc. 356 (2004), 319-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2020035
Exponential sums on $\mathbf{A}^{n}$, II
Alan Adolphson and Steven Sperber.
Trans. Amer. Math. Soc. 356 (2004), 345-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2020036
Slopes of vector bundles on projective curves and applications to tight closure problems
Holger Brenner.
Trans. Amer. Math. Soc. 356 (2004), 371-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2020037
Asymptotics of the transition probabilities of the simple random walk on self-similar graphs
Bernhard Krön and Elmar Teufl.
Trans. Amer. Math. Soc. 356 (2004), 393-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2020038
The classical problem of the calculus of variations in the autonomous case: Relaxation and Lipschitzianity of solutions
Arrigo Cellina.
Trans. Amer. Math. Soc. 356 (2004), 415-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2020039